Főmenü megnyitása

Domokos András (Erdőszentgyörgy, 1968. január 5.[1] –) erdélyi származású magyar matematikus.

Domokos András
Született 1968. január 5. (51 éves)
Erdőszentgyörgy
Foglalkozása matematikus

ÉleteSzerkesztés

A kolozsvári Babeş-Bolyai Tudományegyetem matematika szakán végzett, ugyanott tanított, majd az Amerikai Egyesült Államokba költözött. Jelenleg a sacramentói California State University docense. Doktori tézisét, amelynek az irányítói Kolumbán József (Kolozsvár) és Juan J. Manfredi (Pittsburgh) voltak, 2005-ben védte meg a pittsburghi egyetemen.[2] Tézisének címe: On the Regularity of p-Harmonic Functions in the Heisenberg Group.

MunkásságaSzerkesztés

Kutatási területei: szubelliptikus analízis, parciális differenciálegyenletek, nemlineáris funkcionálanalízis.

Szakcikkei (válogatás)Szerkesztés

  • Subelliptic estimates on compact semisimple Lie groups (joint work with R. Esquerra, B. Jaffa and T. Schulte), Nonlinear Analysis 74(2011), 4642–4652.
  • Regularity results for p-harmonic functions in higher order Grusin planes (joint work with J. J. Manfredi), Ann. Mat. Pura Appl. (4) 189 (2010), 1–16.
  • On the Regularity of Nonlinear Subelliptic Equations, in the volume: Around the Research of Vladimir Maz'ya part II. Partial Differential Equations, pp. 145–158, Springer (2010).
  • Nonlinear subelliptic equations (joint work with J. J. Manfredi), Manuscripta Mathematica, 130 (2009), 251–271.
  • A second order differentiability technique of Bojarski-Iwaniec in the Heisenberg group (joint work with J. J. Manfredi), Funct. Approx. Comment. Math. 40 (2009), 69–74.
  • On the regularity of subelliptic p-harmonic functions in Carnot groups, Nonlinear Analysis: Theory, Methods & Applications, 69(2008), 1744–1756.
  • On the best constant for the Friedrichs-Knapp-Stein inequality in free nilpotent Lie groups of step two and applications to subelliptic PDE (joint work with M.S. Fanciullo), The Journal of Geometric Analysis, 17(2007), 245–252.
  • Weighted function spaces of fractional derivatives for vector fields, Electron. J. Diff. Eqns., 17(2007), pp. 1–8.
  • Subelliptic Cordes estimates in the Gru\v{s}in plane, (joint work with G. Di Fazio, M.S. Fanciullo, J. J. Manfredi), Manuscripta Mathematica, 120 (2006), 419–433.
  • Perturbation Analysis of Monotone Generalized Equations, Studia Univ. Babeş–Bolyai, Math., 44(1999), 3, 15–39.
  • The Continuity of the Metric Projection of a Fixed Point onto Moving Closed Convex Sets in Uniformly-Convex Banach Spaces, Studia Univ. Babeş–Bolyai, Math., 43(1998), 4, 25–30.
  • On the continuity and differentiability of the implicit functions, Studia Univ. Babeş–Bolyai, Math. 43(1998), 2, 23–28.

JegyzetekSzerkesztés

ForrásokSzerkesztés

Kapcsolódó szócikkekSzerkesztés